# SDR DALA2017090606666

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Nicked
- Location: Bs 870-876
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON THE RT CUSP WEB BETWEEN BS 870 - 876,  RBL 48 TO 52.  THE CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A.
